# SDR KCSA2023101900340

- Difficulty date: October 13, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N701CK
- Make and model: Boeing 747-4B5F
- Aircraft serial: 26416
- Aircraft time: 94,813 hours, 16,927 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DOOR FLIGHT DECK OVERHEAD. FOUND FLIGHT DECK OVERHEAD DOOR INNER HANDLE HAD BEEN BUMPED OR WASN'T LATCHED COMPLETELY RELATCHED FLIGHT DECK OVERHEAD DOOR IAW B747-400 AMM 52-21-01 ALL INDICATIONS NORMAL NO FURTHER DEFECTS NOTED
